# SDR 2004FA0000256

- Difficulty date: January 16, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N56264
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535212
- Engine: Lyc IO360A1A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: 62371008
- Condition: Worn
- Location: Ib Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RECEIVED 2 NEW HINGES FROM API WITH EXCESSIVE PLAY BETWEEN PIN AND HINGE HALFES.  DATE CODES:  12/23/03 AND 01/16/04.  HINGES ARE MADE BY AC MFG.
